# SDR AALA20170221011

- Difficulty date: February 21, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT INBOARD CORNER, (UNDER RIGHT AFT G4 GALLEY MOUNT), FLOOR WEB AT RBL 32.10 AND STATION 1016. REPAIRED WEB PER SRM 51-70-13 AND DRAWING 147A5712.
